# SDR C2XA10IA080

- Difficulty date: February 15, 2010
- Submitted: February 25, 2010
- Operation: Air carrier
- Aircraft: N11113
- Make and model: Emb EMB-145XR
- Aircraft serial: 145662
- Aircraft time: 20,552 hours, 10,911 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Contactor
- Part number: 480CC01
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2288, THE CREW REPORTED THAT FUEL PUMP 2B STAYED ON EVEN WHEN CROSSFEED LOW 2, 2A, OR 2C WERE SELECTED.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED FUEL PUMP 2B CONTACTOR K0121, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
